A problem on 0-1 matrices
Compositio Mathematica, Volume 71 (1989) no. 2, p. 139-179
@article{CM_1989__71_2_139_0,
     author = {de Valk, V.},
     title = {A problem on $0-1$ matrices},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {2},
     year = {1989},
     pages = {139-179},
     zbl = {0741.15007},
     mrnumber = {1012638},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_2_139_0}
}
de Valk, V. A problem on $0-1$ matrices. Compositio Mathematica, Volume 71 (1989) no. 2, pp. 139-179. http://www.numdam.org/item/CM_1989__71_2_139_0/

[A.G.] J. Aaronson and D. Gilat, On the structure of stationary one dependent processes, School of Mathematical Sciences, Tel Aviv Univ., Israel, (1987).

[A.G.K.V.] J. Aaronson, D. Gilat, M.S. Keane and V. De Valk, An algebraic construction of a class of one-dependent processes, Annals of Probability 17 (1989) 128-143. | MR 972778 | Zbl 0681.60038

[F.] L. Finke, Two maximization problems, a paper submitted to Oregon State Univ. in partial fulfillment of the requirements for the degree of Master of Arts, 1982.

[G.K.V.] A. Gandolfi, M.S. Keane and V. De Valk, Extremal two-correlations of two-valued stationary one-dependent processes, accepted by Prob. Theory and Related Fields (1988). | Zbl 0638.60056

[H.L.P.] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press (1934). | Zbl 0010.10703

[Ka.] M. Katz, Rearrangements of (0,1) matrices, Israel Journ. of Mathematics, 9 (1971) 53-72. | MR 271131 | Zbl 0215.33405

[Kh.] A. Khintchine, Über eine Ungleichung, Mat. Sb. 39 (1932) 35-39. | JFM 58.0094.09 | Zbl 0006.15803

[Lo.] G.G. Lorentz, A problem of plane measure, Amer. Journ. Math. 71 (1949) 417-426. | MR 28925 | Zbl 0032.19701

[Lu.] W.A.J. Luxemburg, On an inequality of A. Khintchine for zero-one matrices, Journ. of Combinatorial Theory 12 (1972) 289-296. | MR 321762 | Zbl 0241.05017

[V.] V. De Valk, The maximal and minimal 2-correlation of a class of 1-dependent 0-1 valued processes, Israel Journ. of Math. 62 (1988) 181-205. | MR 947821 | Zbl 0661.60028